Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016 (2016), Article ID 3094838, 6 pages
http://dx.doi.org/10.1155/2016/3094838
Research Article

Approximation of a Common Element of the Fixed Point Sets of Multivalued Strictly Pseudocontractive-Type Mappings and the Set of Solutions of an Equilibrium Problem in Hilbert Spaces

1School of Mathematics, Statistics and Computer Sciences, University of KwaZulu-Natal, Westville Campus, Durban 4000, South Africa
2Department of Mathematics, University of Nigeria, Nsukka 410001, Nigeria

Received 8 December 2015; Revised 14 February 2016; Accepted 17 February 2016

Academic Editor: Simeon Reich

Copyright © 2016 F. O. Isiogugu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. O. Isiogugu, “Demiclosedness principle and approximation theorems for certain classes of multivalued mappings in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2013, article 61, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. C. E. Chidume, C. O. Chidume, N. Djitté, and M. S. Minjibir, “Convergence theorems for fixed points of multivalued strictly pseudocontractive mappings in Hilbert spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 629468, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Reich and S. Sabach, “Three strong convergence theorems regarding iterative methods for solving equilibrium problems in reflexive Banach Spaces,” Contemporary Mathematics, vol. 568, pp. 225–240, 2012. View at Publisher · View at Google Scholar
  4. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at MathSciNet
  5. A. Moudafi, “Second-order differential proximal methods for equilibrium problems,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, article 18, 2003. View at Google Scholar · View at MathSciNet
  6. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Google Scholar · View at MathSciNet
  7. W. Takahashi and K. Zembayashi, “Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 45–57, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. O. Isiogugu, A. Udomene, and M. O. Osilike, “Approximation of com- mon solutions of equilibrium and fixed point problems for certain class of mappings in Hilbert spaces,” Journal of the Nigerian Mathematical Society, vol. 30, pp. 179–194, 2011. View at Google Scholar